# SDR 2007UALA01642

- Difficulty date: May 24, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 61,781 hours, 10,062 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHT BAR AT THE LEFT MID LAV (S LAV) IS INOP.   [SUP 06-06-07]  REPAIRED BROKEN WIRE. OPS CHECKS NORMAL.
